U.S. doctors online nowAsk doctors free
ZA
A 26-year-old female asked:

I am experiencing on and off diarrhea spells for the past 4 days. im currently on nexmezol medication. is it the medication that is responsible for the diarrhea and if so is it a major concern?

1 doctor answer2 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
Could be side effect: Of nexmezol (esomeprazole), you can have either diarrhoea or constipation, if really distressing, see your doctor or ask for an anlternative, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 15, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.